# SDR SWAA2021091404400

- Difficulty date: August 5, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY LIGHT LENS POSITION 1; 3 ; 4; 5; 6; 7; 8; AND 11 LT SIDE AT PASSENGER CABIN ; 2021-342332 / [01] REPLACED EMERGENCY LIGHT LENS POSITION 1; 3 ; 4; 5; 6; 7; 8; AND 11 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 3351-03-960-801; [02] TASK COMPLETED
